MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 DAVOL PLASTIC CATH 'N SLEEVE WITH SOLUTION CONTAINER; TRACHEAL SUCTION CATHETER KIT

C.R. BARD, INC. (COVINGTON) -1018233 DAVOL PLASTIC CATH 'N SLEEVE WITH SOLUTION CONTAINER; TRACHEAL SUCTION CATHETER KIT
Catalog Number 0089100
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the catheter from the tracheal suction catheter kit failed visual analysis.The product was detained at the border by fda customs, where it was randomly selected to be sampled and sent to an fda selected laboratory for inspection.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The lot number is unknown therefore the device history record could not be reviewed.The instructions for use were found adequate and state the following: ¿this is a single use device.Reuse and/or repackaging may create a risk of patient or user infection, compromise the structural integrity and/or essential material and design characteristic of the device, which may lead to device failure and or lead to injury illness death of the patient.".
 
Event or Problem Description

Brand Name
DAVOL PLASTIC CATH 'N SLEEVE WITH SOLUTION CONTAINER
Common Device Name
TRACHEAL SUCTION CATHETER KIT
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8134787
Report Number1018233-2018-05856
Device Sequence Number13930870
Product Code BSY
UDI-Device Identifier00801741050206
UDI-Public(01)00801741050206
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number0089100
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/16/2018
Supplement Date Received by Manufacturer01/04/2019
Initial Report FDA Received Date12/05/2018
Supplement Report FDA Received Date01/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1